# SDR AALA201709289002

- Difficulty date: September 27, 2017
- Submitted: September 28, 2017
- Operation: Air carrier
- Aircraft: N703UW
- Make and model: Airbus A319-112
- Aircraft serial: 904
- Aircraft time: 51,244 hours, 29,453 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: D57252403002
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON UPPER WING SKIN PANEL OUTBOARD OF RIB 8.  REPAIRED THE WING SKIN IAW EA 273494.
